MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that they found little cracks in the tubing of the enteral feeding set.No patient injury was reported.Additional information received on 15-jan-2021 stated that the cracks on the tubing were all the way through causing the tubes to leak.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11205672
Report Number1282497-2021-09859
Device Sequence Number2210500
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763656
Device Catalogue Number763656
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date01/20/2021
Patient Sequence Number1